Depósito Digital de Documentos de la UAB Encontrados 32 registros  1 - 10siguientefinal  ir al registro: La búsqueda tardó 0.01 segundos. 
1.
11 p, 320.0 KB A new algorithm for finding rational first integrals of polynomial vector fields / Ferragut, Antoni (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Héctor (Université de Tours. Centre National de la Recherche Scientifique. Laboratoire de Mathématique et Physique Théorique (France))
We present a new method to compute rational first integrals of planar polynomial vector fields. The algorithm is in general much faster than the usual methods and also allows to compute the remarkable curves associated to the rational first integral of the system.
2010 - 10.1007/s12346-010-0021-x
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 89-99  
2.
Asymptotic dynamics of a difference equation with a parabolic equilibrium / Coll, Bartomeu (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
The aim of this work is the study of the asymptotic dynamical behaviour, of solutions that approach parabolic fixed points in difference equations. In one dimensional difference equations, we present the asymptotic development for positive solutions tending to the fixed point. [...]
2020 - 10.1007/s12346-020-00406-0
Qualitative Theory of Dynamical Systems, Vol. 19, Issue 2 (August 2020) , art. 70  
3.
13 p, 273.4 KB Quadratic perturbations of a quadratic reversible Lotka-Volterra system / Li, Chengzhi (Peking University. School of Mathematical Sciences (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that perturbing the two periodic annuli of the quadratic polynomial reversible Lotka-Volterra differential system ̇x = -y + x2 - y2, ẏ = x(1 + 2y), inside the class of all quadratic polynomial differential systems we can obtain the following configurations of limit cycles (0,0), (1,0), (2,0), (1,1) and (1,2).
2010 - 10.1007/s12346-010-0026-5
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 235-249  
4.
16 p, 463.4 KB Hilbert's sixteenth problem for polynomial Liénard equations / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This article reports on the survey talk 'Hilbert's Sixteenth Problem for Liénard equations,' given by the author at the Oberwolfach Mini-Workshop 'Algebraic and Analytic Techniques for Polynomial Vector Fields. [...]
2012 - 10.1007/s12346-012-0068-y
Qualitative Theory of Dynamical Systems, Vol. 11, Issue 1 (April 2012) , p. 3-18  
5.
10 p, 277.6 KB Chini equations and isochronous centers in three-dimensional differential systems / Chamberland, Marc (Grinnell College. Department of Mathematics and Statistics (USA)) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of limit cycles of T -periodic Chini equations and some generalized Abel equations and apply the results obtained to illustrate the existence of isochronous centers in three-dimensional autonomous differential systems.
2010 - 10.1007/s12346-010-0019-4
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 29-38  
6.
26 p, 414.4 KB Dynamical classification of a family of birational maps of C2 via algebraic entropy / Zafar, Sundus (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This work dynamically classifies a 9-parametric family of birational maps f: C→ C. From the sequence of the degrees d of the iterates of f, we find the dynamical degree δ(f) of f. We identify when d grows periodically, linearly, quadratically or exponentially. [...]
2019 - 10.1007/s12346-018-0304-1
Qualitative Theory of Dynamical Systems, Vol. 18, Issue 2 (August 2019) , p. 631-652  
7.
16 p, 431.6 KB Rational parameterizations approach for solving equations in some dynamical systems problems / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Lázaro, J. Tomás (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We show how the use of rational parameterizations facilitates the study of the number of solutions of many systems of equations involving polynomials and square roots of polynomials. We illustrate the effectiveness of this approach, applying it to several problems appearing in the study of some dynamical systems. [...]
2019 - 10.1007/s12346-018-0300-5
Qualitative Theory of Dynamical Systems, Vol. 18, Issue 2 (August 2019) , p. 583-602  
8.
A note on the Lyapunov and period constants / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
It is well known that the number of small amplitude limit cycles that can bifurcate from the origin of a weak focus or a non degenerated center for a family of planar polynomial vector fields is governed by the structure of the so called Lyapunov constants, that are polynomials in the parameters of the system. [...]
2020 - 10.1007/s12346-020-00375-4
Qualitative Theory of Dynamical Systems, Vol. 19, Issue 1 (April 2020) , art. 44  
9.
41 p, 860.7 KB Generalized rings around the McMullen domain / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jang, HyeGyong (University of Science Pyongyang. Faculty of Mathematics (DPR of Korea)) ; Marotta, Sebastian M. (Boston University. Department of Mathematics (USA))
We consider the family of rational maps given by F (z) = z + λ/ z where n, d∈ N with 1 / n+ 1 / d< 1, the variable z∈ C^ and the parameter λ∈ C. It is known that when n= d≥ 3 there are infinitely many rings S with k∈ N, around the McMullen domain. [...]
2019 - 10.1007/s12346-018-0287-y
Qualitative Theory of Dynamical Systems, Vol. 18, Issue 1 (April 2019) , p. 233-264  
10.
4 p, 314.0 KB The monotonicity of the apsidal angle using the theory of potential oscillators / Rojas, David (Universidad de Granada. Departamento de Matemática Aplicada)
In a central force system the angle between two successive passages of a body through pericenters is called the apsidal angle. In this paper we prove that for central forces of the form f(r)∼λr-(α+1) with α< 2 the apsidal angle is a monotonous function of the energy, or equivalently of the orbital eccentricity.
2018 - 10.1007/s12346-017-0265-9
Qualitative Theory of Dynamical Systems, Vol. 17, Issue 3 (October 2018) , p. 631-635  

Depósito Digital de Documentos de la UAB : Encontrados 32 registros   1 - 10siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.